# SDR DXTA2018022300629

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 3,756 hours, 2,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COINCIDING WITH THE GEN2 FAIL MESSAGE.    PERFORMED FIM4885 21-20-00-810-801A SMOKE/ABNORMAL ODOR IN THE CABIN/COCKPIT-UNKNOWN SOURCE. OPERATED ACS FOR 30 MIN, LO MED AND HI. NO UNUSUAL SMELLS NOTED. RAN RT ENGINE ON RT BLEED ONLY FOR 30 MINUTES IN MANUAL MODE, HIGH HEAT. NO UNUSUAL SMELLS NOTED. RAN LT ENGINE ON LT BLEEDS ONLY FOR 30 MINUTES IN MANUAL MODE, HIGH HEAT. NO UNUSUAL SMELLS NOTED. INSPECTED LAV AREA FOR LEAKS. NO LEAKS NOTED. ALL WORK PERFORMED IAW AMM CHAPTER 21-20-00-810-801A.
